JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A METHOD OF COMPUTATIONS OF CONGRUENT NUMBERS AND ELLIPTIC CURVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 1,  2010, pp.177-192
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.1.177
 Title & Authors
A METHOD OF COMPUTATIONS OF CONGRUENT NUMBERS AND ELLIPTIC CURVES
Park, Jong-Youll; Lee, Heon-Soo;
  PDF(new window)
 Abstract
We study the concepts of congruent number problems and elliptic curves. We research the structure of the group of elliptic curves and find out a method of the computation of L(, 1) and L'(, 1) by using SAGE program. In this paper, we obtain the first few congruent numbers for n 2500.
 Keywords
Congruent number problem;Elliptic curves;Modular form;Birch and Swinnerton-Dyer Conjecture;SAGE program;
 Language
English
 Cited by
 References
1.
J. H. Coates, Congruent Number Problem, Pure and Applied Mathematics Quarterly, Vol.1, No. 1 (2005).

2.
A, Dujella, A. S. Janfada, S. Salami, A Search for High Rank Congruent Number Elliptic curves, J. of Integer Sequence, Vol.12 (2009).

3.
N, Kohlitz, Introduction to Elliptic Curves and Modular Forms, Springer, (2000).

4.
K Rubin. A,Silverberg, Ranks of Elliptic Curves, Bulletin of AMS, Vol.39, No.4 (2002).

5.
W. Stein, The Congruenl Number Problem .' A Thousand Year Old Unsolved Problem (http://modular.math.washington.edu).

6.
L. C. Washington, Elliptic curves, Number theory and Cryptography, CRC Press, (2003),